MathSciNet Relay Station
MathSciNet bibliographic data
MR248848 57.01
Levine, Jerome Self-equivalences of $S\sp{n}\times S\sp{k}$. Trans. Amer. Math. Soc. 143 1969 523–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement